# SDR SWIA2021080259957

- Difficulty date: June 2, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N806SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15070
- Aircraft time: 37,109 hours, 23,528 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Corroded
- Location: Pressure Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PRESSURE FLOOR DOUBLER AT APROX F/S 797 AND LBL 39     (C-CHECK RO 7/28/2021)    REPAIRED PRESSURE FLOOR DOUBLER AT APPROX. FS797 AND LBL 39 REF REO 690-53-41-270 REV.-A DATED 2021-07-26 AND CRJ900 SRM 51-21-06-001-001-A01. LEAK CHECK GOOD. COMPLIED WITH 51-900-1002-SKY.
